Jump to content
CrazyBoards.org

Recommended Posts

Hey I was on zyprexa for 5 months, 10mg to begin with and then tapered down. I was told to stop taking it after 2.5mg which I have done, its now been a month. In this last month I've had periods of extreme anxiety, but the main issue I've had is fatigue, I feel tired all day which I see as being an issue with my career. There hasn't been much improvement in the last few weeks.Its week 4 and I've just spent all day in bed. Has anyone come off zyprexa and experienced similar withdrawal symptoms and if so, how long did it take for improvement? 

 

thanks heaps, 

unit :D

Edited by saveyoursanity
Link to comment
Share on other sites

It depends on the AAP or AP on how long it stays in you system. 

The discontinuation symptoms I had from Geodon were unable to sleep, sweating all night, being shaky and anxious. When I tapered off Zyprexa, I had much the same as with geodon, except insomnia from hell.

 

Your body needs more time to completely eliminate it out of your system. Zyprexa is good for depression, too, the effects are temporay.

 

Definitely see a doc if this persists. I'm not a doctor, nor can I give medical advice but you shouldn't still be going through withdrawal after all this time. You tapered down slowly, which is a good thing, but its hard.

Link to comment
Share on other sites

I see, ok, I have the anxious part, I do have bouts of insomnia as well. I've read some people have symptoms months later, I've only read of one other person having the same fatigue on this forum, but there was no follow up on whether it improved or not. If anyone has experienced any fatigue with AAP's or AP's when withdrawing please let me know how long it took before it improved. 

 

Thanks heaps San and the Hitcher :)

Link to comment
Share on other sites

  • 2 months later...

this is an old thread I know, but for completeness I would like to add some information for others who may find it useful:

- I personally struggled on zyprexa, I constantly questioned why I was alive therefore I was looking forward to coming off the medication but read about the issues that people have had coming off

- When I came off the medication it was tapered over a few months, dropping from 2.5 to 0 was really noticeable, as mentioned above, a month after stopping I had extreme anxiety and issues with fatigue. This has improved to date, I wouldn't say I am 100% and I'm sure I am still recovering from underlying mental issues - but I will say that for the most part my withdrawal symptoms have improved to a point where I am functioning and at times forget that I was ill in the first place. I think it may take up to a year to get back to a good place, but definitely better than my initial fear of not improving at all.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...